|FACE RASH/DRY SKIN
Dec 2, 2004
My face has broken out in redness,dryness and hive-like rash on the forehead and into the scalp and I feel like I want to scratch my face off. My meds are Tenofovir,Norvir,Invirase and Reyataz, all of which I began 6 weeks ago.I am a big user of Eucerin which helps sometimes but not consitently enough. Any suggestions? Thanks, David
| Response from Dr. Young
Thanks for your post.
Dry skin and other dermatologic issues are pretty common in our communities. It's possible (though certainly not sure), that the skin symptoms are related to your new medications.
I'd advise you to speak to your doctor about your symptoms. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Fever After Unprotected Sex Without Ejaculation Worried I Have HIV
- Flaky Skin After Oral Sex With No Protection Does It Mean I Have HIV
- Itchy Vagina After Deep Kissing Sign Of HIV AIDS
- Painful Red Spots After Receiving Oral Sex Worried I Have HIV
- Does Ciprofloxacin Cure Chlamydia?
- Is Scabies A Sexually Transmitted Disease?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.